# SDR CA130903008

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,581 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: G831810A
- Condition: Fractured
- Location: Lt Nacelle
- Part time: 9,770 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE PILOT REPORTED BOTH HYDRAULIC SYSTEMS NEEDED TOP UP. MAINTENANCE INVESTIGATION FOUND A HYDRAULIC LEAK IN THE LT NACELLE.  THE LEAK WAS TRACED TO THE FORWARD HYDRAULIC QTY LIMITING VALVE, HYDRAULIC FUSE, WHICH WAS FOUND WITH THE END CAP FRACTURED.  THE VALVE WAS REPLACED. VALVE, HYDRAULIC BRAKE, PN G831-8-10A, SN 3603, VALVE TSN 9770, CSN 12064.  ACFT TSN 60803, CSN 68385.
